# SDR FDEA202409081255

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 88,987 hours, 18,786 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TOP OF CLIMB AT FL 370 RECEIVED LEVEL 1 TNK 1 TIP FUEL LO, FOLLOWED WITHIN 1 MINUTE BY TNK 3 TIP FUEL LO.  RAN QRH, NO HELP.  WHILE COORDINATING WITH GOC AND MOCC ABOUT THIS ISSUE,  RECEIVED LEVEL 2 FUEL QTY/USED CHK ALERT.  REPLACED STANDARD ELECTRONIC MODULE PER AMM 28-41-00-5 AND TEST PASSED.
